# SDR VNAA0807003

- Difficulty date: July 11, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 10,474 hours, 10,122 cycles
- Engine: Ge CF348C1
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A GROUND POWER DOOR LEFT OPEN.  CREW RETURNED TO HSV AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS.  MAINTENANCE SECURED THE DOOR CLOSED.  AIRCRAFT WAS RELEASED FOR SERVICE.  (A)
